# SDR SWAA2021092408577

- Difficulty date: August 18, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT E&E COMPARTMENT BS328 3' BELOW S-20R WL182. ; / [01] CRACK FOUND ON FRAME AT E&E COMPARTMENT BS328+3'' BELOW S-20R; WL182 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART MUST BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9.C. INSTALLED WIRE BUNDLE PROTECTIONS ON REPAIR AREA BS328+3'' IAW AMM 20-60-07-913-801.; [02] VERIFIED CRACK FOUND ON FRAME AT E&E COMPARTMENT BS328+3'' BELOW S-20R; WL182 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART MUST BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9.C.; [03] REMOVED FRAME AT E&E COMPARTMENT BS328+3'' BTW S19R - S27R IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FRAME ITEM: 141A1135Y6; LOT#1466923 AT E&E COMPARTMENT BS328+3'' BTW S19R - S27R IAW SRM 51-40-05-0G-0 AND DWG# 141A1135; [05] CORRECTED: LOCATED AND DRILLED NEW FRAME ITEM: 141A1135Y6; LOT#1466923 AT E&E COMPARTMENT BS328+3'' BTW S19R - S27R IAW SRM 51-40-05-0G-0 AND DWG# 141A1140; [06] VERIFIED LOCATED AND DRILLED NEW FRAME ITEM: 141A1135Y6; LOT#1466923 AT E&E COMPARTMENT BS328+3'' BTW S19R - S27R IAW SRM 51-40-05-0G-0 AND DWG# 141A1140.; [07] APPLIED WIRE BUNDLE PROTECTION IAW AMM 20-60-07-201..... OK TO INSTALL BS 328 FRAME; [08] VERIFIED CORRECTIVE ACTION 7; [09] INSTALLED BS 328 RH FRAME FROM STR 19R-STR 27R IAW SRM 51-40-02 AND IAW DWG#141A1140; [10] CLEANED AND REMOVED WIRE BUNDLE PROTECTION IAW AMM 20-60-02-100-801; [11] VERIFIED CORRECTIVE ACTIONS 9 AND 10; [12] VERIFIED CORRECTIVE ACTIONS 9 AND 10
